# SDR RRXA98294

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5750835501
- Condition: Misdrilled
- Location: Bs 1080
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FRAME WITH MIS-DRILLED HOLES, AT STA 1080 BETWEEN LONGERONS 5 LEFT TO 8 LEFT.  REMOVED DAMAGED SECTIONS, FABRICATED AND INSTALLED REPAIR DOUBLERS IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH REO-04762.
